# SDR SWAA2013031813720

- Difficulty date: February 24, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 34,488 hours, 23,236 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 5936587113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RIGHT TRACK SUPPORT ATTACH CLIP CRACKED AT STA 434.  REMOVED AND REPLACED CLIP IAW SRM.
